# SDR DLL10954203

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1641603
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF SI 7-69959-12, SEVERAL FASTENER HOLES WERE OVERSIZED AND A 1.75 CRACK WAS FOUND BETWEEN STR 44 AND 45, AT FS 1363.  REPAIRED PER DL ERA 271816-14AD.
